# SDR SIMA20150402012

- Difficulty date: April 2, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 28,116 hours, 23,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY RT OMEGA BEAM CORRODED AT FRAME 23.  REPAIRED RT OMEGA BEAM AT FRAME 23 IAW ERS-EM-53MR-1230.
